Alert archive / Alabama / Small Craft Advisories in 2015
Small Craft Advisory 45, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Dec 2, 2015, 11:51 AM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2015, 11:51 AM CST (17:51 UTC)
- Expired
- Dec 3, 2015, 12:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
734 WHUS74 KMOB 021751 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1151 AM CST WED DEC 2 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST THURSDAY... .STRONG NORTHERLY FLOW WILL CONTINUE THROUGH THURSDAY MORNING IN THE WAKE OF A COLD FRONT. NORTHERLY WINDS AND SEAS WILL DECREASE LATE THURSDAY MORNING INTO THE AFTERNOON AS HIGH PRESSURE BUILDS ACROSS THE MARINE AREA. GMZ650-655-670-675-030400- /O.NEW.KMOB.SC.Y.0045.151202T1751Z-151203T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1151 AM CST WED DEC 2 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST THURSDAY. * WINDS...NORTH WINDS INCREASING TO 18 TO 23 KNOTS TONIGHT. * WAVES/SEAS...2 TO 4 FEET BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
915 WHUS74 KMOB 030351 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 951 PM CST WED DEC 2 2015 ...SMALL CRAFT ADVISORY CONTINUES THROUGH THURSDAY MORNING FOR THE OFFSHORE WATERS... .STRONG NORTHERLY FLOW WILL CONTINUE THROUGH THURSDAY MORNING AS HIGH PRESSURE CONTINUES TO BUILD INTO THE NORTHERN GULF. NORTHERLY WINDS AND SEAS WILL DECREASE LATE THURSDAY MORNING INTO THE AFTERNOON. GMZ650-655-670-675-031200- /O.CON.KMOB.SC.Y.0045.000000T0000Z-151203T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 951 PM CST WED DEC 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * WINDS...NORTH WINDS INCREASING TO 18 TO 23 KNOTS WITH A FEW HIGHER GUSTS. * WAVES/SEAS...2 TO 4 FEET NEARSHORE...AND BUILDING TO 4 TO 6 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
648 WHUS74 KMOB 030959 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 359 AM CST THU DEC 3 2015 ...SMALL CRAFT ADVISORY CONTINUES THROUGH THIS MORNING FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... .A STRONG NORTHERLY WIND FLOW WILL CONTINUE THROUGH THIS MORNING AS HIGH PRESSURE CONTINUES TO BUILD OVER THE NORTH CENTRAL GULF. NORTHERLY WINDS AND SEAS WILL GRADUALLY DIMINISH THIS AFTERNOON AND CONTINUE THROUGH MIDDAY FRIDAY AS HIGH PRESSURE BEGINS TO SHIFT EAST. GMZ650-655-670-675-031800- /O.CON.KMOB.SC.Y.0045.000000T0000Z-151203T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 359 AM CST THU DEC 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTH WINDS INCREASING TO 18 TO 23 KNOTS WITH A FEW HIGHER GUSTS. * WAVES/SEAS...2 TO 4 FEET NEARSHORE...AND 4 TO 6 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 2, 10:03 AM CST, 1 hour 48 minutes earlier.
Area forecast discussion, Dec 2, 10:03 AM CST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1003 AM CST WED DEC 2 2015 .DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW. && .UPDATE...RAIN CHANCES HAVE BEEN LOWERED ACROSS THE AREA TO CHANCE BASED ON THE CURRENT RADAR APPEARANCE AND NEAR TERM MESOSCALE MODELS. RADAR SHOWS A THIN BAND OF LIGHT RAIN MOVING ACROSS PORTIONS OF SOUTHWEST ALABAMA. RAINFALL AMOUNTS WILL BE LIGHT...GENERALLY LESS THAN 1/4TH OF AN INCH IN MOST SPOTS. HIGH TEMPS HAVE ALREADY BEEN REACHED FOR THE DAY AND WITH CLOUDS GOING NOWHERE ALONG WITH WEAK COLD ADVECTION TAKING HOLD...TEMPS WILL HOLD STEADY OR SLOWLY FALL IN MOST AREAS THROUGH THE AFTERNOON HOURS. TRIED TO ADJUST HOURLY TEMPS TO MATCH THE ONGOING AND EXPECTED TREND AS BEST AS I COULD. UPDATED GRIDS AND TEXT PRODUCTS HAVE BEEN SENT. /13 && .PREV DISCUSSION... /ISSUED 736 AM CST WED DEC 2 2015/ DISCUSSION...UPDATED FOR LATEST MARINE DISCUSSION BELOW. MARINE...DID A QUICK UPDATE TO THE CURRENT MARINE FORECAST MAINLY TO REFLECT CURRENT CONDITIONS IN THE WAKE OF THE FRONT. A MODERATE TO STRONG OFFSHORE FLOW WILL PERSIST THROUGH THU MORNING THEN DIMINISH LATER IN THE DAY. PREV DISCUSSION... /ISSUED 558 AM CST WED DEC 2 2015/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION... 12Z ISSUANCE...IFR TO MVFR CIGS AND VISIBILITIES THROUGH 02.18Z FOLLOWED BY MVFR TO VFR CIGS THROUGH 02.21Z THEN VFR CIGS THROUGH 03.12Z. WINDS WILL CONTINUE TO VEER TO THE WEST NORTHWEST AT 8 TO 12 KNOTS WITH HIGHER GUSTS THROUGH MID MORNING TODAY FOLLOWED BY A NORTH WIND AT 6 TO 10 KNOTS WITH HIGHER GUSTS THROUGH 03.12Z. 32/EE PREV DISCUSSION... /ISSUED 434 AM CST WED DEC 2 2015/ NEAR TERM /NOW THROUGH WEDNESDAY NIGHT/...2 AREAS OF SCATTERED SHOWERS AHEAD AND ALONG AN APPROACHING COLD FRONT CONTINUE TO PUSH QUICKLY EASTWARD THIS MORNING AS THE AFOREMENTIONED COLD FRONT CONTINUES TO MOVE EASTWARD OVER WESTERN SECTIONS OF THE FORECAST AREA EARLY THIS MORNING. AS THE FRONT MOVES EAST OF THE FORECAST AREA LATER THIS MORNING STILL BELIEVE WE WILL SEE SOME PATCHY AREAS OF LIGHT POST FRONTAL TYPE RAIN THROUGH MID AFTERNOON FOLLOWED BY GRADUAL CLEARING THROUGH THE REMAINDER OF THIS AFTERNOON AND EARLY THIS EVENING. WITH THIS PATTERN HAVE ADDED A FEW EXTRA CLOUDS TO THE CURRENT FORECAST MAINLY FOR THE LATE AFTERNOON AND EARLY EVENING HOURS. FOR LATE TONIGHT AND EARLY THU A MODERATE OFFSHORE DEVELOPS ALLOWING GOOD CLEARING IN THE LOWER TO MID LEVELS WITH RESIDUAL HIGH CLOUDS LINGERING THROUGH SUNRISE THU. FOR THE REST OF THIS MORNING SOME DENSE FOG HAS BEEN OBSERVED THOUGH BOUNCING FROM 1/2 TO 2 MILES LIKELY DUE TO BETTER MIXING IN THE BOUNDARY LAYER AHEAD OF THE FRONT. AS FOR TEMPS WE WILL LEAN TOWARDS THE CURRENT FORECAST TEMPS IN THE GRIDS MAKING MINOR ADJUSTMENTS FOR CONSISTENCY WITH SURROUNDING WFOS. HIGHS TODAY WILL RANGE FROM THE UPPER 50S TO LOWER 60S FOR MOST INLAND AREAS GENERALLY NORTH OF A LINE STRETCHING FROM WIGGINS MS TO ANDALUSIA AL AND THE MID TO UPPER 60S FURTHER SOUTH TOWARDS THE COAST. LOWS TONIGHT WILL RANGE FROM THE MID 30S TO LOWER 40S FOR MOST INLAND AREAS AND THE LOWER TO MIDDLE 40S CLOSE TO THE COAST. 32/EE SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...AN UPPER LOW OVER THE EASTERN GREAT LAKES MOVES WELL OFF TO THE NORTHEAST WHILE AN ASSOCIATED UPPER TROF EXTENDING DEEP INTO THE SOUTHEAST STATES WEAKENS THROUGH FRIDAY NIGHT. A SURFACE HIGH BUILDS FROM THE SOUTHERN PLAINS INTO THE EASTERN STATES AND MAINTAINS A LOW LEVEL NORTHERLY FLOW OVER THE FORECAST AREA WITH DRY CONDITIONS THROUGH FRIDAY NIGHT. HIGHS WILL RANGE FROM THE UPPER 50S INLAND TO THE LOWER 60S NEAR THE COAST. THURSDAY NIGHT WILL BE THE COOLEST NIGHT OF THE PERIOD WITH LOWS RANGING FROM THE LOWER 30S INLAND TO THE MID/UPPER 30S AT THE COAST. LOWS FRIDAY NIGHT WILL RANGE FROM THE MID/UPPER 30S INLAND TO THE MID 40S NEAR THE COAST. /29 LONG TERM /SATURDAY THROUGH TUESDAY/...AN UPPER TROF ADVANCES ACROSS THE PLAINS AND INTO THE EASTERN STATES THROUGH THE PERIOD...MEANWHILE BRINGING A WEAK COLD FRONT OR INVERTED SURFACE TROF THROUGH THE FORECAST AREA ON MONDAY. HAVE KEPT SLIGHT CHANCE POPS FOR MONDAY AS THE WEAK FRONTAL BOUNDARY/SURFACE TROF MOVES THROUGH THE AREA WITH DRY CONDITIONS OTHERWISE EXPECTED FOR THE REMAINDER OF THE PERIOD. HIGHS ON SATURDAY WILL BE IN THE LOWER 60S WITH HIGHS FOR THE REMAINDER OF THE PERIOD MOSTLY IN THE MID 60S. LOWS WILL MAINLY RANGE FROM THE LOWER 40S INLAND TO NEAR 50 AT THE COAST. /29 MARINE...A MODERATE TO STRONG OFFSHORE FLOW WILL DEVELOP IN THE WAKE OF A COLD FRONT LATE TODAY AND TONIGHT. SCATTERED SHOWERS ARE EXPECTED AHEAD AND IN THE WAKE OF THE FRONT THROUGH THIS AFTERNOON CLEARING OFF TO THE EAST THIS EVENING AND OVERNIGHT. STRONG HIGH PRESSURE TO THE NORTH IN THE WAKE OF THE FRONT WILL SHIFT EAST TO THE MID ATLANTIC REGION AND WESTERN ATLANTIC LATE IN THE WEEK AND OVER THE WEEKEND...LEADING TO A MODERATE TO STRONG NORTHEASTERLY FLOW AND BUILDING SEAS SATURDAY THROUGH EARLY NEXT WEEK. 32/EE && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Dec 2, 5:17 AM CST, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 517 AM CST WED DEC 2 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-031200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 517 AM CST WED DEC 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-031200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 517 AM CST WED DEC 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A MODERATE TO STRONG NORTHERLY FLOW WILL DEVELOP OVER THE MARINE AREA LATE TODAY AND OVERNIGHT LEADING TO HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE THIS AFTERNOON THROUGH TONIGHT. A MODERATE TO STRONG NORTHEAST FLOW AND ELEVATED SEAS WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT SATURDAY THROUGH EARLY NEXT WEEK.
Nearby
Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.